Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS Albuquerque, NM

June 14, 2015Roosevelt County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jun 14, 2015, 5:59 PM MDT for Roosevelt County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2015, 5:59 PM MDT (23:59 UTC)
Expired
Jun 14, 2015, 8:00 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Roosevelt County, NM

The radar

The Cannon AFB radar (KFDX), 77 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 12.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1166 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WGUS55 KABQ 142359
FFWABQ
NMC041-150200-
/O.NEW.KABQ.FF.W.0011.150614T2359Z-150615T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
559 PM MDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL ROOSEVELT COUNTY IN EAST CENTRAL NEW MEXICO...

* UNTIL 800 PM MDT
    
* AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  THUNDERSTORMS CONTINUING TO PRODUCE VERY HEAVY RAIN ACROSS THE 
  WARNED AREA. FLASH FLOODING IS LIKELY ALONG HIGHWAYS 88...235... 
  114...AND 321...AS WELL AS FARM TO MARKET ROADS L...F...AND C. LOW 
  LYING AREAS ARE LIKELY INUNDATED WITH SEVERAL FEET OF WATER.

* LOCATIONS IMPACTED INCLUDE...
  CAUSEY...ARCH AND ROGERS. 

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...
CONTACT THE NEAREST LAW ENFORCEMENT AGENCY AND THE NATIONAL WEATHER
SERVICE FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.

&&

LAT...LON 3382 10331 3425 10319 3426 10318 3426 10305
      3382 10305

$$

GUYER
1 follow-up statement
491 
WGUS75 KABQ 150159
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
759 PM MDT SUN JUN 14 2015

NMC041-150206-
/O.EXP.KABQ.FF.W.0011.000000T0000Z-150615T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROOSEVELT-
759 PM MDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING FOR EAST CENTRAL ROOSEVELT COUNTY WILL
EXPIRE AT 800 PM MDT...

THE HEAVY RAIN HAS ENDED OVER THE WARNED AREA. THE CAUSEY FIRE 
DEPARTMENT DISPATCH REPORTED SEVERE FLOODING ALONG HIGHWAY 114. 
STATE POLICE ARE INVESTIGATING ROAD CLOSURES FOR EASTERN ROOSEVELT 
COUNTY.

LAT...LON 3382 10331 3425 10319 3426 10318 3426 10305
      3382 10305

$$

GUYER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 5:34 PM MDT, 25 minutes earlier.

Area forecast discussion, Jun 14, 5:34 PM MDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
534 PM MDT SUN JUN 14 2015

.UPDATE...
SHRA/TSRA CONTINUE ACROSS MUCH OF EASTERN NM...WITH THE STRONGEST
STORMS FAVORING AREAS ALONG/EAST OF A LINE FROM KTCC.. TO KSXU... TO
KROW. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE IN THIS AREA.
OUTFLOW BOUNDARY COLLISIONS WILL BE THE MAIN FOCUS FOR ADDITIONAL
DEVELOPMENT THRU THE EVE. EAST CANYON WIND PUSHING INTO ABQ MAY
COLLIDE WITH AN EASTBOUND OUTFLOW BOUNDARY RESULTING IN A FEW
SHRA/STORMS ACROSS THE RIO GRANDE VALLEY THIS EVE. MENTIONED VCSH
FOR NOW AT KABQ. OTHERWISE...WESTERN AREAS ARE MUCH LESS ACTIVE
THAN 24 HOURS AGO...THOUGH KFMN WILL BE IMPACTED THRU 01Z OR SO.
MOST STORMS SHOULD DIMINISH BY 03-04Z...THEN ANOTHER ROUND OF LOW
CIGS MAY DEVELOP ACROSS EC NM...INCLUDING KTCC. ANOTHER ROUND OF
STORMS WILL FAVOR THE HIGH TERRAIN ON MONDAY AS A BACK DOOR COLD
FRONT REPLENISHES LOW LEVEL MOISTURE WESTWARD TO THE CONTDVD EARLY
MON.

&&

.PREV DISCUSSION...352 PM MDT SUN JUN 14 2015...
.SYNOPSIS...
THUNDERSTORMS WILL MARCH SOUTHEASTWARD ACROSS THE EASTERN PLAINS
THIS EVENING WITH SOME CELLS POTENTIALLY TURNING SEVERE CLOSER TO
THE TEXAS BORDER. A MOIST BACK DOOR COLD FRONT WILL DIVE THROUGH
EASTERN NEW MEXICO MONDAY MORNING AND INTO CENTRAL NEW MEXICO
DURING THE EARLY AFTERNOON...SETTING THE STAGE FOR SCATTERED TO
NUMEROUS STORMS FAVORING THE EAST SLOPES OF THE CENTRAL MOUNTAIN
CHAIN AND THE EAST SLOPES OF THE WESTERN MOUNTAINS. A MONSOON LIKE
MOISTURE PLUME WILL CROSS THE AREA FROM SOUTH TO NORTH TUESDAY
KEEPING THUNDERSTORMS ACTIVE MAINLY OVER CENTRAL AREAS. THE MID TO
LATTER HALF OF THE WEEK WILL BRING DRIER AND HOT WEATHER AS A
RIDGE OF HIGH PRESSURE BUILDS OVERHEAD FROM THE WEST AND HIGH
TEMPERATURES GRADUALLY CLIMB SEVERAL DEGREES ABOVE NORMAL.

&&

.DISCUSSION...
THE BACK DOOR FRONT AIDED BY GUSTY THUNDERSTORM OUTFLOW WINDS MAY
PRODUCE A GUSTY E CANYON WIND IN THE IN THE MIDDLE AND LOWER RIO
GRANDE VALLEY MONDAY EVENING. ONCE THIS BOUNDARY REACHES THE EAST
SLOPES OF THE WESTERN MOUNTAINS...THAT AREA WILL BECOME A
SECONDARY FOCUS FOR STORMS COMPARED TO THE CENTRAL MOUNTAIN CHAIN
AND ADJACENT HIGHLANDS/HIGH PLAINS. THE HEAVIER RAIN AMOUNTS
SHOULD FAVOR THE CENTRAL MOUNTAIN CHAIN AND ADJACENT PLAINS WHERE
MANY LOCATIONS SHOULD ACCUMULATE A QUARTER TO A HALF INCH.

A MOIST SOUTHEASTERLY RETURN FLOW UNDER SOME ELEVATED MOISTURE
STREAMING NORTHWARD FROM MEXICO SHOULD SET TUESDAY UP FOR ANOTHER
DAY OF FAIRLY WIDESPREAD AND WET CONVECTION. MODELS CURRENTLY
FAVOR THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN WESTWARD TO
THE CONTINENTAL DIVIDE FOR SCATTERED TO PERHAPS ISOLATED ACTIVITY.

AN UPPER TROUGH EXITING THE CENTRAL AND NORTHERN ROCKIES LATE
TUESDAY WILL USHER IN DRIER WESTERLY FLOW ON WEDNESDAY. THEN...THE
AFOREMENTIONED RIDGE OF HIGH PRESSURE WILL DRY OUT THE ATMOSPHERE
AND TURN UP THE HEAT FOR LATER IN THE WEEK.

44

&&

.FIRE WEATHER...
NO SIGNIFICANT FIRE WEATHER CONCERNS EXPECTED THROUGH THE FORECAST
PERIOD...AS WINDS WILL BE WELL UNDER CRITICAL VALUES EVEN THOUGH
MINIMUM RH VALUES WILL DROP TO OR EVEN A LITTLE BELOW THE 15 PERCENT
CRITICAL THRESHOLD ACROSS MOST IF NOT ALL OF THE WEST HALF OF THE
FCST AREA BY WED LINGERING INTO AT LEAST SAT.

CONSIDERABLY FEWER SHOWERS AND STORMS ACROSS THE WEST HALF SO FAR
THIS AFTN COMPARED TO SAT AFTN WITH A SCATTERED CROP OF
STORMS...SOME QUITE STRONG AND A FEW EVEN SEVERE ACROSS THE EAST
HALF. SOME DRYING AND SUBSIDENCE HAS OCCURRED THERE THIS AFTN...BUT
MAJORITY THERE SHOULD STILL PRODUCE PRECIP REACHING THE GROUND...
THOUGH NOT ALL TO BE WETTING RAIN PRODUCERS. THIS TREND SHOULD
CONTINUE INTO THE EVE WITH SIMILAR DIMINISHING TRENDS OVERNIGHT AS
WAS THE CASE SAT. EXPECT GOOD TO EXCELLENT RH RECOVERY TONIGHT INTO
MONDAY MORNING FOR ALL OF THE FORECAST AREA...WEAKEST RECOVERY
ACROSS THE FAR WEST AND MID TO LOWER RIO GRANDE VALLEY.

ON MON A SURFACE FRONT WILL BACK INTO THE NORTHEAST CORNER OF THE
STATE...ADVANCING SOUTHWESTWARD THROUGH THE DAY AND EVE. THE FRONT
SHOULD SPILL INTO THE RIO GRANDE VALLEY BY LATER MON AFTN OR EVE
BEFORE NEARING THE DIVIDE IF NOT THE AZ STATE LINE LATER MON NIGHT.
THIS WILL SPREAD SLIGHTLY TO MODERATELY HIGHER DEWPOINTS INTO
NM...ULTIMATELY RECHARGING SHOWER AND THUNDERSTORM POTENTIAL BOTH
MON AND TUE. STORMS MON AFTN WILL FOCUS ALONG AND EAST OF THE
CENTRAL MOUNTAIN CHAIN IN AN UNSTABLE UPSLOPE FLOW...AND BY TUE THE
BEST CHANCE OF STORMS WILL FAVOR AREAS BETWEEN THE CONTINENTAL
DIVIDE AND THE CENTRAL AND NE HIGHLANDS. SOME LOCALLY STRONG WIND
GUSTS ARE EXPECTED WEST OF GAPS/CANYONS IN THE CENTRAL MOUNTAIN
CHAIN INTO THE RIO GRANDE VALLEY MON EVE AND OVERNIGHT. OTHERWISE
ANY WIND CONCERNS WILL BE LIMITED TO LOCALIZED THUNDERSTORM
OUTFLOWS.

DRYING TREND STILL STRONGLY DEPICTED IN THE WED THROUGH SAT PERIOD
AS MODELS GENERALLY AGREE THAT EASTERN PACIFIC HIGH BUILDS TOWARD
NM. THIS WOULD LEAD TO LESS COVERAGE OF STORMS AND AN UPWARD TREND
IN TEMPERATURES. ANOTHER BACK DOOR FRONT MAY ARRIVE BY NEXT
SUN...BRING SOME LOW LVL MOISTURE RECHARGE FOR ADDITIONAL STORMS
THAT WOULD LIKELY FAVOR THE EASTERN ZONES...PARTICULARLY THE
NORTHEASTERN ONES.

43

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 14, 5:00 AM MDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 AM MDT SUN JUN 14 2015

NMZ501>540-151200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
500 AM MDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW STORMS MAY BECOME STRONG ACROSS THE EAST CENTRAL AND
SOUTHEAST PLAINS THIS AFTERNOON AND EVENING...PRODUCING LOCALLY
HEAVY DOWNPOURS...FREQUENT LIGHTNING AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS WEATHER IS NOT EXPECTED...BUT A FEW STRONG THUNDERSTORMS
ARE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS OF MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

11

In the hours before

Special weather statement, Jun 14, 2:58 PM MDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
258 PM MDT SUN JUN 14 2015

NMZ530-531-142200-
UNION COUNTY-HARDING COUNTY-
258 PM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION AND
NORTHEASTERN HARDING COUNTIES UNTIL 400 PM MDT...

AT 258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF BUEYEROS...OR 26 MILES
NORTHWEST OF AMISTAD...MOVING SOUTHEAST AT 20 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AMISTAD...HAYDEN AND ROSEBUD.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
NORTHEASTERN NEW MEXICO.

LAT...LON 3576 10368 3616 10367 3619 10331 3588 10304
      3579 10304
TIME...MOT...LOC 2058Z 333DEG 22KT 3611 10357

KJ
Local storm report, Jun 14, 3:09 PM MDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND GST     4 SSE ROSWELL           33.32N 104.50W
06/14/2015  M58 MPH          CHAVES             NM   ASOS

            KROW ASOS.

&&

EVENT NUMBER ABQ1502285

TRM
Special weather statement, Jun 14, 4:54 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
454 PM MDT SUN JUN 14 2015

NMZ533-537-142315-
DE BACA COUNTY-GUADALUPE COUNTY-
454 PM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DE BACA AND EAST
CENTRAL GUADALUPE COUNTIES UNTIL 515 PM MDT...

AT 454 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF SUMNER LAKE STATE PARK...OR 19
MILES NORTHWEST OF FORT SUMNER...MOVING SOUTHEAST AT 5 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SUMNER LAKE AND SUMNER LAKE STATE PARK.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL NEW MEXICO.

LAT...LON 3468 10452 3479 10453 3484 10442 3478 10416
      3454 10431
TIME...MOT...LOC 2254Z 298DEG 5KT 3473 10439

GUYER
Special weather statement, Jun 14, 4:57 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
457 PM MDT SUN JUN 14 2015

NMZ501-503-142315-
NORTHWEST PLATEAU-FAR NORTHWEST HIGHLANDS-
457 PM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN JUAN COUNTY
UNTIL 515 PM MDT...

AT 457 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FARMINGTON...MOVING SOUTH AT 10 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FARMINGTON...AZTEC...KIRTLAND...FLORA VISTA...UPPER FRUITLAND AND LA
PLATA.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS
DUNES RECREATION AREA...GLADE RUN RECREATION AREA...JACKSON LAKE
WILDLIFE AREA...AND AZTEC RUINS NATIONAL MONUMENT.

&&

LAT...LON 3684 10839 3698 10831 3696 10813 3681 10793
      3665 10831
TIME...MOT...LOC 2257Z 338DEG 10KT 3682 10822

GUYER
Special weather statement, Jun 14, 5:17 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
517 PM MDT SUN JUN 14 2015

NMZ501-150000-
NORTHWEST PLATEAU-
517 PM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN JUAN COUNTY
UNTIL 600 PM MDT...

AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FARMINGTON...MOVING SOUTHEAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FARMINGTON...BLOOMFIELD...KIRTLAND...NAPI HEADQUARTERS...FLORA VISTA
AND UPPER FRUITLAND.

OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS
DUNES RECREATION AREA...GLADE RUN RECREATION AREA...HEAD CANYON
RECREATION AREA...AND JACKSON LAKE WILDLIFE AREA.

MOTORISTS CAN EXPECT BRIEF BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAYS AS STORMS MOVE THROUGH THE AREA.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3682 10838 3691 10819 3672 10799 3656 10832
TIME...MOT...LOC 2316Z 329DEG 9KT 3680 10824

43
Local storm report, Jun 14, 5:26 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
526 PM MDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             CAUSEY                  33.88N 103.13W
06/14/2015  M0.88 INCH       ROOSEVELT          NM   PUBLIC

&&

EVENT NUMBER ABQ1502286

TRM

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:36 PM MDTAreal Flood AdvisoryABQChaves, Curry, Roosevelt114 min
Jun 13, 10:15 PM MDTAreal Flood AdvisoryABQSan Juan12 hr
Jun 14, 12:58 PM MDTSpecial Weather StatementABQ32 min
Jun 14, 1:25 PM MDTSpecial Weather StatementABQUnion35 min
Jun 14, 1:29 PM MDTSpecial Weather StatementABQ31 min
Jun 14, 1:50 PM MDTSpecial Weather StatementABQUnion40 min
Jun 14, 1:55 PM MDTSpecial Weather StatementABQUnion35 min
Jun 14, 2:06 PM MDTSevere Thunderstorm WarningABQHarding, Union54 min
Jun 14, 2:12 PM MDTSpecial Weather StatementABQSan Miguel48 min
Jun 14, 2:21 PM MDTSpecial Weather StatementABQChaves39 min
Jun 14, 2:30 PM MDTAreal Flood AdvisoryABQUnion2 hr
Jun 14, 2:56 PM MDTSpecial Weather StatementABQSan Miguel49 min
Jun 14, 2:58 PM MDTSpecial Weather StatementABQHarding62 min
Jun 14, 3:30 PM MDTSevere Thunderstorm WarningABQRoosevelt45 min
Jun 14, 3:46 PM MDTAreal Flood AdvisoryABQRoosevelt119 min
Jun 14, 4:01 PM MDTFlash Flood WarningABQRoosevelt119 min
Jun 14, 4:20 PM MDTSevere Thunderstorm WarningABQRoosevelt40 min
Jun 14, 4:54 PM MDTSpecial Weather StatementABQDe Baca21 min
Jun 14, 4:57 PM MDTSpecial Weather StatementABQSan Juan18 min
Jun 14, 5:00 PM MDTSevere Thunderstorm WarningABQRoosevelt45 min
Jun 14, 5:07 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe38 min
Jun 14, 5:17 PM MDTSpecial Weather StatementABQSan Juan43 min
Jun 14, 5:23 PM MDTFlash Flood WarningABQDe Baca, Guadalupe112 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.